# SDR IPXA2023072614817

- Difficulty date: July 21, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 24,480 hours, 8,953 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 146T5869134
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT - FOUND MAIN DECK CARGO FLOOR PANEL DEFORM PANEL NO.252UFF, P/N: 146T5869-134 (REPAIR) FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2 WORK INSTURCTIONS STEP 4-11. CONDITION CHECK IS SATISFACTORY. PAPER FINAL REVIEW COMPLETED. CONDITION CHECK NORMAL.
